U.S. doctors online nowAsk doctors free
NM
A 19-year-old male asked:

Can the antibiotic dicloxacillin cause black stool and intestinal bleeding? have been using for a week now and have black stool. what do i do?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
See your doctor: As indicated earlier, it is not feasible to know if the black stool is due to intestinal bleeding. It requires examination of stool. You ought to consult your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.